# SDR SWAA2022121372156

- Difficulty date: November 16, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY THRESHOLD,  RBL 24, BS 787+12, RBL 26, BS 807+4, RBL 26, BS 827+1, RBL 26, BS 827+3, RBL 26, BS 827+6,  RBL 26, BS 827+8, RBL 26, BS 827+13, RBL 21, BS 827+18.  BLENDED CORROSION ON AFT CARGO BAY THRESHOLD AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1.    LOCATED AND DRILLED A NEW AFT CARGO THRESHOLD IAW SRM 51-40-05, AND DWG 146A8123, REV C.
